MathSciNet Relay Station
MathSciNet bibliographic data
MR1045910 54H20 (05A18)
Błaszczyk, Aleksander; Plewik, Szymon; Turek, Sławomir Topological multidimensional van der Waerden theorem. Comment. Math. Univ. Carolin. 30 (1989), no. 4, 783–787.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement